# SDR DALA2017062504936

- Difficulty date: June 23, 2017
- Submitted: June 25, 2017
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 47,766 hours, 6,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND EPSU BAD AT DOOR 2R.  REPLACED EPSU AT DOOR 2R.
